American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Dimitri Mugnai. A limit problem for degenerate quasilinear variational inequalities in cylinders. Contemporary Mathematics 594 (2013) 281-293.
Book volume table of contents
View Article: PDF

[2] George Avalos and Roberto Triggiani. Backwards uniqueness of the $C_{0}$-semigroup associated with a parabolic-hyperbolic Stokes-Lamé partial differential equation system. Trans. Amer. Math. Soc. 362 (2010) 3535-3561. MR 2601599.
Abstract, references, and article information
View Article: PDF

[3] C. E. Kenig and F. Merle. A note on a symmetry result for traveling waves in cylinders. Proc. Amer. Math. Soc. 134 (2006) 697-701. MR 2180886.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] P. M. Gauthier and D. Zwick. Best uniform approximation by solutions of elliptic differential equations . Trans. Amer. Math. Soc. 342 (1994) 359-374. MR 1152322.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Jorge Hounie and Joaquim Tavares. Rad\'o's theorem for locally solvable vector fields . Proc. Amer. Math. Soc. 119 (1993) 829-836. MR 1156468.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Y. C. Kwong. Boundary behavior of the fast diffusion equation . Trans. Amer. Math. Soc. 322 (1990) 263-283. MR 1008697.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Sagun Chanillo and Eric Sawyer. Unique continuation for $\Delta+v$ and the C. Fefferman-Phong class . Trans. Amer. Math. Soc. 318 (1990) 275-300. MR 958886.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Robert C. Rogers and Blake Temple. A characterization of the weakly continuous polynomials in the method of compensated compactness . Trans. Amer. Math. Soc. 310 (1988) 405-417. MR 965761.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] David Terman. Traveling wave solutions of a gradient system: solutions with a prescribed winding number. II . Trans. Amer. Math. Soc. 308 (1988) 391-412. MR 946449.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] David Terman. Traveling wave solutions of a gradient system: solutions with a prescribed winding number. I . Trans. Amer. Math. Soc. 308 (1988) 369-389. MR 946449.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] David Terman. Infinitely many traveling wave solutions of a gradient system . Trans. Amer. Math. Soc. 301 (1987) 537-556. MR 882703.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] F. Chiarenza, E. Fabes and N. Garofalo. Harnack's inequality for Schr\"odinger operators and the continuity of solutions . Proc. Amer. Math. Soc. 98 (1986) 415-425. MR 857933.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Maria Luisa Mascarenhas. A linear homogenization problem with time dependent coefficient . Trans. Amer. Math. Soc. 281 (1984) 179-195. MR 719664.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Clyde Collins. Length dependence of solutions of FitzHugh-Nagumo equations . Trans. Amer. Math. Soc. 280 (1983) 809-832. MR 716852.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Clyde Collins. Diffusion dependence of the FitzHugh-Nagumo equations . Trans. Amer. Math. Soc. 280 (1983) 833-839. MR 716853.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Andrew Majda. The existence of multidimensional shock fronts. Memoirs of the AMS 43 (1983) MR 699241.
Book volume table of contents

[17] William P. Ziemer. Mean values of subsolutions of elliptic and parabolic equations . Trans. Amer. Math. Soc. 279 (1983) 555-568. MR 709568.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Alan D. Sloan. The strong convergence of Schr\"odinger propagators . Trans. Amer. Math. Soc. 264 (1981) 557-570. MR 603781.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Peter A. McCoy. On the zeros of generalized axially symmetric potentials . Proc. Amer. Math. Soc. 61 (1976) 54-58. MR 0477095.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] J. L. Barbosa and M. do Carmo. Stable minimal surfaces. Bull. Amer. Math. Soc. 80 (1974) 581-583. MR 0336533.
Abstract, references, and article information
View Article: PDF

[21] Robert Gulliver II. On regularity of generalized surfaces of constant mean curvature. Bull. Amer. Math. Soc. 77 (1971) 243-245. MR 0268790.
Abstract, references, and article information
View Article: PDF


Results: 1 to 21 of 21 found      Go to page: 1